# SDR ABXA20120204272

- Difficulty date: February 4, 2012
- Submitted: March 4, 2012
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 78,132 hours, 36,661 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER S39L CORRODED AT FS 777.0.  SPLICED IN NEW SECTION OF STRINGER 39L AT STA 788 TO 752.   IAW WITH B767-200 SRM 51-40-02.  AIRCRAFT WAS GROUNDED.
